# SDR AALA202403282456

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 66,273 hours, 8,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING EMERGENCY AREA LIGHT IS INOPERATIVE NEAR SEAT 14GH. RELAMPED EMERGENCY AREA LIGHT AT SEAT 14GH. FUNCATIONAL CHECK GOOD. PER AMM 33-51-03.
